# SDR SWIA201128089

- Difficulty date: October 1, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 23,689 hours, 18,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT RIGHT EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 4743)  RELAMPED EMERGENCY LIGHTS.
